Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Some new algebraic methods in topology


Author: W. S. Massey
Journal: Bull. Amer. Math. Soc. 60 (1954), 111-123
DOI: https://doi.org/10.1090/S0002-9904-1954-09788-4
MathSciNet review: 0060237
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Cartan, Sur la cohomologie des espaces où opère un groupe, C. R. Acad. Sci. Paris vol. 226 (1948) pp. 148-150 and 303-305.
  • 2. J. Leray, L'anneau spectral et Vanneau filtré d'homologie d'un espace localement compact et d'une application continue, J. Math. Pures Appl. vol. 29 (1950) pp. 1-139. MR 37505
  • 3. J. Leray, L'homologie d'un espace fibré dont la fibre est connexe, J. Math. Pures Appl. vol. 29 (1950) pp. 169-213. MR 39256
  • 4. W. S. Massey, Exact couples in algebraic topology, Ann. of Math. vol. 56 (1952) pp. 363-396 and vol. 57 (1953) pp. 248-286.
  • 5. J. P. Serre, Homologie singulière des espaces fibrés, Ann. of Math. vol. 54 (1951) pp. 425-505. MR 45386
  • 6. G. Hochschild and J. P. Serre, Chomology of group extensions, Trans. Amer. Math. Soc. vol. 74 (1953) pp. 110-135. MR 52438


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1954-09788-4

American Mathematical Society